On the conjugate space of the Lorentz space L(phi,q)

Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

Abstract

Necessary and sufficient conditions are given for a Lorentz space L8phi,q) to have a trivial conjugat space. Analogous results are derived for quasi-normed spaces

Details

Authors
  • Annika Sparr
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Lorentz spaces, Linear function spaces
Original languageEnglish
Title of host publicationContemporary Mathematics
EditorsLaura De Carli, Mario Milman
PublisherAmerican Mathematical Society (AMS)
Pages313-336
Volume445
Publication statusPublished - 2007
Publication categoryResearch
Peer-reviewedYes
EventConference on Interpolation Theory and Applications. A Conference in Honor of Michael Cwikel. (AMS Sectional Meeting) - Miami, Florida
Duration: 2006 Apr 1 → …

Publication series

Name
Volume445
ISSN (Print)1098-3627
ISSN (Electronic)0271-4132

Conference

ConferenceConference on Interpolation Theory and Applications. A Conference in Honor of Michael Cwikel. (AMS Sectional Meeting)
Period2006/04/01 → …